# SDR 06FDEA0942

- Difficulty date: March 6, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP UPPER SKIN SURFACE STA XOF 575 FOUND CRACK 2 INCHES LONG BETWEEN INTERCOSTAL PLANE NR 1 AND NR 2.  REMOVED AND REINSTALLED SECTION T/E IAW SRM 51-31-01 PAGE 36/41 VOL 2 AND REPAIRED SKIN DAMAGE IAW SRM 57-10-00 FIG 65 VOL 1.  FABRICATED PARTS TRAVELER F163407/N00407 AND IAW SRM 57-10-00 FIG 65 VOL 1.
